On the sampling performance of an improved Stein inequality restricted estimator

Research output: Journal Publications and Reviews (RGC: 21, 22, 62)21_Publication in refereed journal

9 Scopus Citations
View graph of relations

Author(s)

Related Research Unit(s)

Detail(s)

Original languageEnglish
Pages (from-to)181-187
Journal / PublicationAustralian and New Zealand Journal of Statistics
Volume40
Issue number2
Publication statusPublished - Jun 1998

Abstract

Using the Stein (1964) variance estimator, this paper defines a modified Stein inequality constrained estimator and derives its exact risk under quadratic loss. Numerical evaluations show that over a wide range of the parameter space, the modified Stein inequality constrained estimator has lower risk than the traditional Stein inequality constrained estimator introduced by Judge et al. (1984). © Australian Statistical Publishing Association Inc. 1998. Published by Blackwell Publishers Ltd.

Research Area(s)

  • Inequality constraints, Quadratic loss, Stein-rule